Skip to Content

Viibryd - I am on my 5th day of vibryd iam worried about side effects?

Responses (2)

nancybreeze 29 Jan 2014

Hi,

I was prescribed viibryd for anxiety and it was the worst drug I ever took. The side effects were endless and I called the makers of the drug and reported the side effects. It is one of the newest out there. Only 2yrs. FDA approved. I had alot of dizziness, nausea, nightmares, metal taste in my mouth, loss of appetite, heart palpations, ringing in ears, sweating, depressed, moody, reduced sex drive. I went off and did it cold turkey which should not be done. It was a hard way to go but I just could not deal with the side effects and needed to stop. My family doctor knows I can not tolerate depression medicine for anxiety. For me this was a bad experience and was prescribed by a psychiatrist. I since then have stopped seeing her and just see my family doctor to treat my anxiety.
Not trying to alarm you, everyone reacts different to medicine but if you start having side effects to this medicine call your doctor and let him/her know immediately before they increase your dose since the side effects may get worse.
Good Luck!
Nancybreeze

lennongurl 29 Jan 2014

What kind of side effects? Every medication has side effects. Viibryd has quite a few. What are you experiencing?

suelojo 29 Jan 2014

nothing major just feeling warm and a little off balance and I think I got a brain zap

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

How long do the side effects last for Viibryd?

Posted 19 Oct 2011 4 answers

Anyone else taking Viibryd?

Posted 20 Mar 2014 3 answers

Viibryd - Can I take 10mg a little earlier?

Posted 7 Aug 2014 2 answers

Starting vibryd?

Posted 7 Sep 2014 1 answer